# SDR 2001UALA00293

- Difficulty date: March 21, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 8,637 hours, 2,402 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE BLEED DUCT PRESSURE SPLIT. SUPPLEMENTAL DATA UPDATE TWO PRSOV SYSTEM FLEX LINES, HIGH PRESURE SHUTOFF VALVE, HIGH PRESSURE CONTROLLER AND MUSCLE LINE O-RING WERE REPLACED.  HIGH POWER RUN ACCOMPLISHED, OPS CHECKED OK.
